I'm back after a bit of a delay. Been working on a few other things online.. plus spending some good family time summer fun with my kids!! It was blistering hot last week so we ended up going to the beach at Lake Erie and also the Neil Armstrong Space Museum! This summer is starting out great so far!! However, being white as a ghost and out in the hot sun last week caused me to have a very bad bout of sun burn! I could barely move for a day or two and yes, I did use sun block!! At least now I am finally tanning, instead of just going back to being ghost white! lol
I did find some time to work on the blog. As you can see it looks a bit different. Not drastically different but I did make a few changes! Obviously I made some changes to the color scheme and layout. I think it added a little somethin' somethin' to it. Made it not so boring!! I know there are a lot better layouts out there but I'm happy with this one for now! Also, I cleaned up the side column so it looks a little better. Added a facebook badge, so everyone can add me on facebook! Also, if you like one of our posts here and you are on twitter you can tweet about it right from our page! Just click on the headliner for the post and at the bottom you will find something that says, "Tweet this". Don't forget that I'm on twitter and if you follow me I will follow you!!
Now for a little update on ME. I am still on Effexor and it has done wonders for me!! The positives:
** A lot less emotional.. I don't cry all the time or over small things like a commercial! lol
** I am a lot more patient with my kids.
** I have more energy to do things around the house.
** I'm not so moody with my husband all the time, which has helped our marriage tremendously!
** I don't stress over the small things any more.
Now don't get me wrong, I still have a few bad days here and there, but they are only maybe twice a month! I am loving life now, enjoying my kids more, enjoying my husband more! I feel like these meds have saved my life!! My only worry is that I've heard that after so long Effexor can start to lose its effects and then you have to ween off of it to go on something else. I'm crossing my fingers that it doesn't happen, however sometimes I wonder if I am going to have to be on medications for the rest of my life?? Do I want that?? Hmm, something to ponder, eh!
The only negative side effect I have noticed from the meds is decreased sexual appetite, however, I have 3 young children, I work and go to school.. do I really care?? Not much, haha!
Life is going pretty good right now. My marriage is going well, my kids are enjoying the summer and I am enjoying life!!